Geometry & Topology
- Geom. Topol.
- Volume 9, Number 4 (2005), 2013-2078.
Contact homology and one parameter families of Legendrian knots
We consider –families of Legendrian knots in the standard contact . We define the monodromy of such a loop, which is an automorphism of the Chekanov–Eliashberg contact homology of the starting (and ending) point. We prove this monodromy is a homotopy invariant of the loop. We also establish techniques to address the issue of Reidemeister moves of Lagrangian projections of Legendrian links. As an application, we exhibit a loop of right-handed Legendrian torus knots which is non-contractible in the space of Legendrian knots, although it is contractible in the space of smooth knots. For this result, we also compute the contact homology of what we call the Legendrian closure of a positive braid and construct an augmentation for each such link diagram.
Geom. Topol., Volume 9, Number 4 (2005), 2013-2078.
Received: 3 October 2004
Revised: 24 July 2005
Accepted: 17 September 2005
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kalman, Tamas. Contact homology and one parameter families of Legendrian knots. Geom. Topol. 9 (2005), no. 4, 2013--2078. doi:10.2140/gt.2005.9.2013. https://projecteuclid.org/euclid.gt/1513799674